Helicobacter Pylori (Bacteria) Positive Patients
Such patients are at an increased risk when using this medicine. These patients may suffer from an increased risk of swelling and pain
in the stomach, also known as atrophic gastritis
Use of Genpol with Methotrexate
Patients undergoing treatment with both proton pump inhibitors and methotrexate are at an increased risk. Genpol may increase the level and effects of methotrexate on the body. Withdrawal of the proton pump inhibitor on a temporary basis may be considered in these patients.
Vitamin B12 Deficiency
Patients who use acid-suppressing medicines for long periods of time are at an increased risk. These patients may develop a vitamin
Long-Term Therapy Using Genpol
Patients who are on high-dose and follow the long-term therapy of proton pump inhibitors are at an increased risk. Such patients may see an increased risk for fractures
of the hip, wrist, or spinal area. These patients should use the lowest effective dose for a shorter duration of time.
Patients undergoing treatment with proton pump inhibitors for at least three months and after a year of therapy are at increased risk. Such patients may see an increased risk of side effects which include muscular spasms, palpitation
, and seizures
. In such cases, the level of magnesium in the body should be monitored before the start of treatment with Genpol.
Abnormal Liver Function
Patients having issues with the functioning of their liver are at an increased risk when using this medicine. Such patients may see an increase in levels of liver enzymes. Liver enzymes should be monitored regularly by your doctor during long-term therapy of Genpol. The patient should discontinue the use of this medicine if there is an increase in levels of liver enzymes.
Patients with stomach cancer
are at an increased risk when using this medicine. Effect of Genpol overlaps the symptoms of stomach cancer and may delay its diagnosis.
Non-Steroidal Anti-Inflammatory Drugs (NSAIDs)
Patients who are using Genpol to prevent stomach and intestinal issues because of treatment with NSAIDs
should be evaluated. The evaluation should make sure that they need NSAIDs and have risk factors that may cause them to develop stomach and intestinal issues caused by NSAIDs.
Risk of Bacterial Infections
This medicine may lead to increased risk of infections caused by bacteria such as Salmonella
in the stomach or intestines.
Increased Levels of Chromogranin A (protein)
This medicine increases chromogranin A level, which can interfere in the examination of neuroendocrine tumors
. Genpol treatment should be discontinued for at least five days before the start of chromogranin A measurements.